# SDR CALA2025102810650

- Difficulty date: October 26, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 79,054 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571016
- Part serial: NA
- Condition: Corroded
- Location: Sta990-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT AFT WET AREA FLOOR SUPPORT WEB ATTACHED ANGLE LBL 33  STA 992.8.  INSTALLED NEW FLOOR SUPPORT ATTACH ANGLE AT STA 992.8 TO STA 1016 LBL 33. REF SRM 51-40-02-0G-0 AND DWG #147A5700.  REMOVED AND INSTALLED NEW FLOOR SUPPORT ATTACH ANGLE AT STA 992.8 TO STA 1016 LBL 33. REF SRM 51-40-02-0G-0 AND DWG #147A570 . REMOVED AND INSTALLED NEW FLOOR SUPPORT ATTACH ANGLE AT STA 992.8 TO STA 1016 LBL 33. REF SRM 51-40-02-0G-0 AND DWG #147A5700.
